MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ETBF3616C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a system report.The section d information is for the primary device, which was in use with the following:  brand name endurant ii iliac stent graft; product id etlw1620c124e (serial: (b)(6); product type: 0180-aortic stent graft; implant date (b)(6) 2013; brand name endurant ii iliac stent graft; product id etlw1616c124e (serial: (b)(6); product type: 0180-aortic stent graft; implant date (b)(6) 2013; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient was treated for a 55mm abdominal aortic aneurysm with an endurant ii stent graft system.Approx.11 years, 4 months, post index procedure, a follow up ct imaging revealed a proximal type ia endoleak and a distal type ib endoleak, attributed to aneurysmal degeneration.Intervention was performed on the following day where a valiant captivia vamf3838c100tu stent graft was deployed at the level of the celiac artery.Laser fenestration was carried out in both renal arteries and the superior mesenteric artery , followed by placement of an endurant limb etlw1620c146 on the left and an etlw1624c146e on the right limb, extending both to the hypogastric arteries.The patient was reported to have done well and was discharged the following day.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
B5; additional information received; it was confirmed that the type ib endoleak was initially observed in both endurant limbs.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21411882
Report Number9612164-2025-00901
Device Sequence Number12892654
Product Code MIH
UDI-Device Identifier00613994991034
UDI-Public00613994991034
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2015
Device Catalogue NumberETBF3616C145E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale